| Catalog Number |
DH1 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report number: 3005168196-2019-02280.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal carotid artery (ica) using penumbra coil 400s (pc400s) and a penumbra coil 400 detachment handle (handle).During the procedure, the physician successfully implanted the initial pc400s in the target vessel using the handle.The physician then advanced a new pc400 into the target vessel and used the handle to detach it; however, the pc400 failed to detach.Therefore, it was removed.The procedure was completed using another coil.There was no report of an adverse effect to the patient.